# SDR TWAA0002610

- Difficulty date: February 9, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925L
- Make and model: Doug DC-9-32
- Aircraft serial: 47357
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 164
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND STATIC BURN ON FUSELAGE SKIN AT STA 164, LONGERON 25L.  NO CRACK PER PART 6, 51-00-03. REPLACED RIVET PER SPM 6-70-01 PAGE 3, AND SRM 51-30 AND 51-10-4.
